Bleeding while on pill Watch

lourdes1983
Badges: 0
Rep:
?
#1
Report Thread starter 4 years ago
#1
I started taking the pill (cerelle) on Saturday 28th February I was on day 5 of my period. Take them at the same time every day.
I might be nieive but I thought the pill was to stop periods but on Saturday 21st March I started bleeding, just very light, not as heavy as my periods have been.
Am I hoping for too much?

Fisrt time I've taken contraception

Please advise.
Lourdes1983
0
reply
gemmam
Badges: 17
Rep:
?
#2
Report 4 years ago
#2
Cerelle is proestrogen only pill (or mini pill) and although it can stop periods in some women irregular bleeding is a fairly common side effect. Your periods might stop/get shorter after a few months when your body is more use to the hormones.

Posted from TSR Mobile
0
reply
lourdes1983
Badges: 0
Rep:
?
#3
Report Thread starter 4 years ago
#3
(Original post by gemmam)
Cerelle is proestrogen only pill (or mini pill) and although it can stop periods in some women irregular bleeding is a fairly common side effect. Your periods might stop/get shorter after a few months when your body is more use to the hormones.

Posted from TSR Mobile
Thanks for the reply. The info given has given me a clearer understanding of the the type of contraception I am taking.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Would you turn to a teacher if you were being bullied?

Yes (54)
25.84%
No (155)
74.16%

Watched Threads

View All